# SDR A6WA2016081844212

- Difficulty date: August 12, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3403221
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LEFT FRAME WEB AT BS 235 BELOW WINDSHIELD SIDE POST IS CRACKED.  REPLACED THE WEB IAW SRM 51-42-06.
